MAUDE Adverse Event Report: INTRINSIC THERAPEUTICS, INC BARRICAID ACD

INTRINSIC THERAPEUTICS, INC BARRICAID ACD
Model Number BAR-A8-10MM
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Implant Pain (4561); Limb Pain (4836)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If any further information is found which would change or alter any conclusions or information another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.
 
Event or Problem Description
Physician notified intrinsic about a patient who had what appeared to have a migration of the occlusion component (mesh) into the spinal canal.The physician who saw the patient was contacted and stated, "hi! the original implantation date was (b)(6) 2022.The patient did not have a specific injury or incident to cause this.Last xr in july 2023 showed stable implant.He had one 2-3 week span of midline axial back about two months ago.And then in the middle of march had left low back pain with left leg symptoms which felt similar to his preop symptoms but these improved after a few days.The plan right now is to update mri lumbar spine and then go from there since his symptoms have improved".

Brand Name
BARRICAID ACD
Common Device Name
BARRICAID
Manufacturer (Section D)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer (Section G)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer Contact
rachael nelsen
30 commerce way
woburn, MA 01801
MDR Report Key19229510
Report Number3006232063-2024-00016
Device Sequence Number17865465
Product Code QES
UDI-Device IdentifierM906BARA810MM0
UDI-PublicM906BARA810MM0
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2023
Device Model NumberBAR-A8-10MM
Device Catalogue Number2731015-A8
Device Lot Number11172003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale